Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2015, 5:23 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 5:23 PM CDT (22:23 UTC)
- Expired
- Jul 4, 2015, 6:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Elmore County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 28 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:30 PM CDT | TSTM WND DMG | 4 N Emerald Mountain, AL | TREE AND POWER LINES DOWN ON PRICE RD NORTH OF REDLAND RD. |
| Jul 4, 5:56 PM CDT | TSTM WND DMG | 3 Ese Eclectic, AL | STRUCTURAL DAMAGE TO A HOME ON CLAUD FLEAHOP RD. GARAGE DOOR BLEW IN CAUSING ROOF TO COLLAPSE ON CAR. VINYL SIDING PARTIALLY REMOVED AND A PORCH FLIPPED OVER. A ROW OF TREES NEXT TO THE HOUSE WAS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
744
WUUS54 KBMX 042223
SVRBMX
ALC051-123-042300-
/O.NEW.KBMX.SV.W.0102.150704T2223Z-150704T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
CENTRAL ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 600 PM CDT
* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLUE
RIDGE...OR OVER WETUMPKA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WETUMPKA...TALLASSEE...ECLECTIC...MARTIN DAM...EMERALD MOUNTAIN...
BLUE RIDGE...TALLAPOOSA CITY...SANTUCK...REEVES AIRPORT...WESTERN
LAKE MARTIN...YATES RESERVOIR...CLAUD...WALLSBORO...WARE AND YATES
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 8589 3248 8585 3247 8587 3246 8588
3243 8616 3244 8617 3243 8619 3245 8618
3245 8620 3247 8621 3247 8622 3250 8624
3250 8626 3249 8626 3248 8627 3255 8631
3275 8593 3254 8580 3249 8580
TIME...MOT...LOC 2223Z 247DEG 30KT 3250 8619
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
669
WWUS54 KBMX 042238
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT SAT JUL 4 2015
ALC051-123-042300-
/O.CON.KBMX.SV.W.0102.000000T0000Z-150704T2300Z/
TALLAPOOSA AL-ELMORE AL-
538 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTH CENTRAL TALLAPOOSA AND CENTRAL ELMORE COUNTIES...
AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMERALD
MOUNTAIN...OR 8 MILES WEST OF TALLASSEE...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WETUMPKA...TALLASSEE...ECLECTIC...MARTIN DAM...EMERALD MOUNTAIN...
BLUE RIDGE...TALLAPOOSA CITY...SANTUCK...REEVES AIRPORT...WESTERN
LAKE MARTIN...YATES RESERVOIR...CLAUD...WALLSBORO...WARE AND YATES
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 8589 3248 8585 3247 8587 3246 8588
3243 8616 3244 8617 3243 8619 3245 8618
3245 8620 3247 8621 3247 8622 3250 8624
3250 8626 3249 8626 3248 8627 3255 8631
3275 8593 3254 8580 3249 8580
TIME...MOT...LOC 2237Z 256DEG 32KT 3252 8603
HAIL...<.75IN
WIND...70MPH
$$164
WWUS54 KBMX 042257
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT SAT JUL 4 2015
ALC051-123-042307-
/O.EXP.KBMX.SV.W.0102.000000T0000Z-150704T2300Z/
TALLAPOOSA AL-ELMORE AL-
557 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLAPOOSA AND
CENTRAL ELMORE COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS OF 40 TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3249 8589 3248 8585 3247 8587 3246 8588
3243 8616 3244 8617 3243 8619 3245 8618
3245 8620 3247 8621 3247 8622 3250 8624
3250 8626 3249 8626 3248 8627 3255 8631
3275 8593 3254 8580 3249 8580
TIME...MOT...LOC 2256Z 247DEG 30KT 3252 8603
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:17 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 4, 3:17 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 317 PM CDT SAT JUL 4 2015 .DISCUSSION... THE HIGHER RESOLUTION MODELS HAVE DONE A GOOD JOB AT DEPICTING THE CONVECTIVE LINE COMING OUT OF MISSISSIPPI AND ACROSS WEST CENTRAL ALABAMA. THE AIR MASS AHEAD OF THIS LINE IS MODERATELY UNSTABLE WITH CAPES AROUND 2500 J/KG...AND A RISK OF SEVERE STORMS WILL CONTINUE TO BE HIGHLIGHTED INTO THE EVENING HOURS ACROSS THE SOUTHERN PORTIONS OF THE AREA. FARTHER TO THE NORTH...A MCV OVR NORTHERN MISSISSIPPI WILL TRACK EASTWARD AND PRODUCE SHOWERS AND A FEW THUNDERSTORMS ACROSS THE FLASH FLOOD WATCH AREA TONIGHT. EVEN THOUGH RAINFALL AMOUNTS WILL BE MUCH LESS THAN PREVIOUS TWO NIGHTS...ANY BRIEF PERIOD OF HEAVY RAINFALL COULD STILL LEAD TO SOME FLASH FLOODING...AND THE WATCH WILL BE ALLOWED TO CONTINUE OVERNIGHT. ON SUNDAY THE MAIN SHORT WAVE TROF WILL PASS THROUGH THE AREA AND PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ALABAMA. THE ACTIVITY WILL NOT LIKELY BE AS ORGANIZED OR AS STRONG AS THE PREVIOUS TWO DAYS...BUT AREAL COVERAGE WILL LIKELY STILL BE RATHER HIGH. BY MONDAY THE SHORT WAVE TROF FINALLY MOVES EAST OF ALABAMA AND RAIN CHANCES WILL BEGIN TO DECREASE. A UPPER RIDGE OVER THE ATLANTIC WILL EXPAND WESTWARD AND BEGIN TO SUPPRESS CONVECTION ACROSS CENTRAL ALABAMA. THE GFS IS NOW COMING MORE IN LINE WITH THE DRIER ECMWF AND CANADIAN MODELS FOR NEXT WEEK. NEXT WEEKS PATTERN WILL BE A MORE TYPICAL OF SUMMERTIME WITH HIGHS IN THE 90S AND A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING STORMS. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. THE EARLY MORNING CONVECTION HAS DISSIPATED BUT DIURNAL CONVECTION HAS BEGUN AND IT LOOKS LIKE AN ACTIVE AFTERNOON AND EVENING FOR TSTMS ACROSS CENTRAL ALABAMA. AN OUTFLOW BOUNDARY FROM THE MORNING ACTIVITY HAS PUSH TO A DEMOPOLIS TO MONTGOMERY TO AUBURN LINE. TSTMS HAVE DEVELOPED OVER EAST MISSISSIPPI NEAR THE BOUNDARY...AND THIS ACTIVITY WILL SPREAD ENE THIS AFTERNOON AND MAY JUST SKIRT KTCL AND KBHM TO THE SOUTH...BUT PROBABLY IMPACT KEET...KASN...AND KANB BETWEEN 20Z AND 00Z. LOW CONFIDENCE IN FCST BEYOND 00Z AS THE MODELS SHOW CONVECTION WANING ACROSS NORTH ALABAMA BUT WIDESPREAD SHWRS AND TSTMS EXPECTED SOUTH OF I-20. THE MAIN UPPER TROF SHIFTS INTO THE AREA BY 12Z WHICH WILL LIKELY PRODUCE SOME VCSH AND ISOLD TSRA. WIDESPREAD MVFR CIGS EXPECTED TO DEVELOP UNDER THE TROF AXIS. 58/ROSE && .FIRE WEATHER... HIGH HUMIDITY VALUES AND ABOVE NORMAL RAIN CHANCES WILL CONTINUE THROUGH SUNDAY AS A UPPER LEVEL TROF APPROACHES THE AREA. RAIN CHANCES WILL DECREASE AND DAYTIME TEMPERATURES WILL WARM NEXT WEEK AS AN UPPER RIDGE BUILDS OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 80 68 86 70 / 80 70 40 40 30 ANNISTON 69 81 68 86 69 / 80 80 40 40 30 BIRMINGHAM 69 82 69 87 71 / 80 70 40 40 30 TUSCALOOSA 69 83 70 89 72 / 80 70 40 50 20 CALERA 69 82 69 86 71 / 80 70 40 40 30 AUBURN 70 80 69 85 71 / 70 80 50 40 30 MONTGOMERY 70 85 70 89 72 / 70 80 40 40 30 TROY 72 84 70 88 71 / 60 80 40 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BLOUNT-CALHOUN- CHEROKEE-CLAY-CLEBURNE-ETOWAH-FAYETTE-JEFFERSON-LAMAR-MARION- PICKENS-RANDOLPH-SHELBY-ST. CLAIR-TALLADEGA-TUSCALOOSA-WALKER- WINSTON. &&
Hazardous weather outlook, Jul 4, 3:49 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 349 PM CDT SAT JUL 4 2015 ALZ011>015-017>050-060000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 349 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHERN PORTIONS OF CENTRAL ALABAMA THROUGH THE OVERNIGHT PERIOD. PREVIOUS HEAVY RAINFALL EVENTS HAVE PRODUCED SATURATED GROUND CONDITIONS. ANY THUNDERSTORM ACTIVITY THAT TRAINS OVER THE WATCH AREA WILL LIKELY PRODUCE LOCALIZED FLASH FLOODING. THE GREATEST CONCERN WILL BE ALONG AND NORTH OF AN ALICEVILLE...TO CALERA...TO ROANOKE LINE. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE ACROSS SOUTH CENTRAL ALABAMA...GENERALLY SOUTH OF A LINE FROM SELMA...TO CALERA...TO WEDOWEE. DAMAGING WINDS WILL BE THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 1:34 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CDT SAT JUL 4 2015
ALZ031-032-041915-
GREENE AL-HALE AL-
134 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 215 PM CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALDEN QUARTERS...OR NEAR EUTAW...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUTAW...GREENSBORO...FORKLAND...AKRON...WEDGEWORTH...THORNHILL...
EVANSVILLE...ALLISON...GREENSBORO MUNICIPAL AIRPORT...WALDEN
QUARTERS...TISHABEE...SAWYERVILLE...SELDEN LOCK AND DAM...HAVANA...I
20 REST AREA NEAR EUTAW...EUTAW MUNICIPAL AIRPORT...FIVE POINTS
INTERSECTION AND HARPER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3289 8795 3296 8761 3270 8753 3262 8791
3263 8793 3261 8798 3259 8806 3261 8807
TIME...MOT...LOC 1833Z 257DEG 21KT 3278 8788
61Special weather statement, Jul 4, 2:05 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT SAT JUL 4 2015
ALZ032-033-042000-
PERRY AL-HALE AL-
205 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HALE AND PERRY COUNTIES
UNTIL 300 PM CDT...
AT 205 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENSBORO...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARION...GREENSBORO...NEWBERN...HEIBERGER...VAIDEN...GREENSBORO
MUNICIPAL AIRPORT...ELLARDS...WATEROAK...JUDSON COLLEGE...SPROTT...
RADFORD...HAMBURG...SUTTLE...FOLSOM...MORGAN SPRINGS...CEDARVILLE AND
HARPER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3289 8765 3286 8732 3283 8732 3284 8711
3283 8705 3258 8707 3257 8708 3254 8708
3249 8711 3249 8722 3257 8769
TIME...MOT...LOC 1905Z 284DEG 28KT 3269 8762
61Special weather statement, Jul 4, 2:59 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT SAT JUL 4 2015
ALZ033>035-040-041-042100-
PERRY AL-CHILTON AL-BIBB AL-DALLAS AL-AUTAUGA AL-
259 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...BIBB...
NORTHERN PERRY...CHILTON AND NORTHERN AUTAUGA COUNTIES UNTIL 400 PM
CDT...
AT 258 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EOLINE TO 10 MILES
SOUTHWEST OF TALLADEGA NATIONAL FOREST TO VAIDEN...AND MOVING EAST AT
30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...BRENT...MARION...CENTREVILLE...JEMISON...
THORSBY...MAPLESVILLE...BILLINGSLEY...CHILTON COUNTY MOTOR SPORTS
PARK...BRIERFIELD IRONWORKS PARK...TALLADEGA NATIONAL FOREST...WEST
CENTREVILLE...POOLES CROSSROADS...ASHBY...PAUL M GRIST STATE PARK...
VERBENA...MARBURY...HEIBERGER AND PLECHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3253 8745 3275 8729 3301 8733 3301 8732
3304 8732 3310 8697 3310 8695 3308 8695
3308 8693 3306 8693 3305 8690 3305 8688
3307 8688 3307 8661 3305 8662 3306 8660
3302 8655 3272 8641 3270 8642 3255 8683
TIME...MOT...LOC 1958Z 264DEG 26KT 3298 8724 3274 8710 3252 8738
61Special weather statement, Jul 4, 4:38 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 438 PM CDT SAT JUL 4 2015 ALZ041>044-042200- MONTGOMERY AL-ELMORE AL-AUTAUGA AL-LOWNDES AL- 438 PM CDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY... NORTHEASTERN LOWNDES...EASTERN AUTAUGA AND WESTERN ELMORE COUNTIES UNTIL 500 PM CDT... AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER AUTAUGAVILLE...OR 11 MILES WEST OF PRATTVILLE...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. SOME LOCATIONS IMPACTED INCLUDE... NORTHERN MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE... COOSADA...DEATSVILLE...AUTAUGAVILLE...WHITE HALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3245 8678 3276 8632 3242 8605 3229 8668 TIME...MOT...LOC 2136Z 239DEG 48KT 3242 8664
Special weather statement, Jul 4, 5:08 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT SAT JUL 4 2015
ALZ042>044-042245-
MONTGOMERY AL-ELMORE AL-LOWNDES AL-
508 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY...
NORTHEASTERN LOWNDES AND SOUTH CENTRAL ELMORE COUNTIES UNTIL 545 PM
CDT...
AT 507 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CANTELOUS...OR 9 MILES NORTHEAST OF HAYNEVILLE...MOVING NORTHEAST AT
55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...WETUMPKA...PIKE ROAD...MOUNT MEIGS...EMERALD MOUNTAIN...
CANTELOUS...DANNELLY FIELD...AUBURN UNIVERSITY IN MONTGOMERY...
BOYLSTON...WAUGH...ALABAMA STATE UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3215 8647 3230 8657 3254 8618 3239 8601
3238 8601 3236 8599 3234 8599 3233 8597
TIME...MOT...LOC 2207Z 240DEG 47KT 3227 8645The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:01 PM CDT | Special Weather Statement | BMX | Lowndes | 44 min |
| Jul 3, 7:21 PM CDT | Special Weather Statement | BMX | Montgomery | 54 min |
| Jul 3, 7:38 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Jul 3, 7:45 PM CDT | Special Weather Statement | BMX | Greene | 45 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 53 min |
| Jul 3, 8:36 PM CDT | Special Weather Statement | BMX | Elmore, Tallapoosa | 39 min |
| Jul 3, 10:40 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas, Perry, Shelby | 65 min |
| Jul 3, 11:30 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 60 min |
| Jul 3, 11:36 PM CDT | Special Weather Statement | BMX | Elmore | 54 min |
| Jul 4, 12:06 AM CDT | Special Weather Statement | BMX | Chambers | 39 min |
| Jul 4, 12:13 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 28 min |
| Jul 4, 12:20 AM CDT | Special Weather Statement | BMX | Lee | 40 min |
| Jul 4, 12:34 AM CDT | Areal Flood Advisory | BMX | Marion, Winston | 3 hr |
| Jul 4, 12:39 AM CDT | Special Weather Statement | BMX | Macon | 51 min |
| Jul 4, 2:47 AM CDT | Flash Flood Watch | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more | 20 hr |
| Jul 4, 3:59 AM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 4:11 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Jul 4, 6:25 AM CDT | River Flood Warning | BMX | Jefferson | 21 hr |
| Jul 4, 6:29 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 4, 7:30 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 4, 1:34 PM CDT | Special Weather Statement | BMX | Greene, Hale | 41 min |
| Jul 4, 2:05 PM CDT | Special Weather Statement | BMX | Hale, Perry | 55 min |
| Jul 4, 2:59 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Perry | 61 min |
| Jul 4, 4:38 PM CDT | Special Weather Statement | BMX | Autauga | 22 min |
| Jul 4, 5:08 PM CDT | Special Weather Statement | BMX | Montgomery | 37 min |
| Jul 4, 5:55 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.